BibTeX record journals/tcs/HolubK07

download as .bib file

@article{DBLP:journals/tcs/HolubK07,
  author    = {Stepan Holub and
               Juha Kortelainen},
  title     = {On systems of word equations with simple loop sets},
  journal   = {Theor. Comput. Sci.},
  volume    = {380},
  number    = {3},
  pages     = {363--372},
  year      = {2007},
  url       = {http://dx.doi.org/10.1016/j.tcs.2007.03.026},
  doi       = {10.1016/j.tcs.2007.03.026},
  timestamp = {Sat, 15 Dec 2007 10:38:02 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/HolubK07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}